# SDR GTIA2020021035009

- Difficulty date: February 10, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 9,986 hours, 4,463 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT AFT CABIN ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED INSPECTION AND FUNCTIONAL CHECK OF PACK 2 IAW AMM 21-63-00.NO FAULTS FOUND. OPS CHEK GOOD. THIS CLEARS DMI# 259783101.MOC NOTIFIED. PLACARD REMOVED. MAINT. PROCEDURES COMPLIED WITH.
